# SDR AALA20040553

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT LEFT HAND AISLE FORWARD OF SEATS 1AB INOPERATIVE.  FOUND EMERGENCY LIGHT POWER CABLE BROKEN IN FIRST CLASS.  REPLACED EMERGENCY PATH LIGHT POWER CABLE IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
